Alert archive / New Jersey / Areal Flood Warnings in 2008
Areal Flood Warning 5, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 23, 2008, 4:51 PM EDT for Middlesex County, Somerset County, New Jersey. It was in force for 105 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2008, 4:51 PM EDT (20:51 UTC)
- Expired
- Jul 23, 2008, 6:36 PM EDT
- In force
- 105 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Middlesex County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 68 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 4:51 PM EDT | FLOOD | South Plainfield, NJ | ROADWAY FLOODING ALONG INTERSTATE 287 AND CENTINIAL AVE. SOME ROADS BEING CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS41 KPHI 232052
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
451 PM EDT WED JUL 23 2008
NJC023-035-232345-
/O.NEW.KPHI.FA.W.0005.080723T2051Z-080723T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
451 PM EDT WED JUL 23 2008
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTH CENTRAL MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
EAST CENTRAL SOMERSET COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 745 PM EDT
* AT 451 PM EDT REPORTS OF ROADWAY FLOODING ALONG INTERSTATE 287 AND
ALONG CENTENIAL AVE IN PISSCATAWAY...AS WELL AS ALONG ROADS IN SOUTH
PLAINFIELD. SOME ROADS ARE IN THE PROCESS OF BEING CLOSED AT THIS
TIME. ONE TO ONE AND A HALF INCHES OF RAINFALL HAVE FALLEN ALREADY
IN A SHORT PERIOD OF TIME...AND ADDITIONAL RAIN IS EXPECTED.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN
AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR
DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4042 7456 4054 7465 4066 7442 4064 7439
4059 7444 4060 7435 4058 7432
$$
ROBERTSON1 follow-up statement
000
WGUS81 KPHI 232236
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
635 PM EDT WED JUL 23 2008
NJC023-035-232245-
/O.CAN.KPHI.FA.W.0005.000000T0000Z-080723T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-MIDDLESEX NJ-
635 PM EDT WED JUL 23 2008
...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN NORTH CENTRAL MIDDLESEX AND EAST CENTRAL SOMERSET
COUNTIES...
THE HEAVY RAIN HAS MOVED OUT OF NORTHERN MIDDLESEX COUNTY AND
EASTERN SOMERSET COUNTY. AS A RESULT...THE FLOOD WARNING HAS BEEN
CANCELLED.
LAT...LON 4042 7456 4054 7465 4066 7442 4064 7439
4059 7444 4060 7435 4058 7432
$$
IOVINOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 23, 3:36 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 23, 3:36 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EDT WED JUL 23 2008
.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES WILL MOVE INTO
THE SAINT LAWRENCE RIVER VALLEY TONIGHT. ITS COLD FRONT SHOULD MOVE
THROUGH THE REGION ON THURSDAY AND SLOWLY OFFSHORE THURSDAY NIGHT.
WEAK HIGH PRESSURE WILL THEN BUILD EAST INTO THE AREA ON FRIDAY AND
SATURDAY BEFORE MOVING OFFSHORE. A SLOW MOVING COLD FRONT IS THEN
FORECAST TO CROSS THE APPALACHIANS AND THE ATLANTIC SEABOARD ON
SUNDAY AND MONDAY BEFORE STALLING JUST OFFSHORE ON TUESDAY AND
WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE GFS INITIALIZATION OF THE H5 TROF WAS SLIGHTLY BETTER THAN THE
WRF-NMM. BOTH MODELS LOOKED DECENT AT 850MB AND 925MB. FROM THERE
THE GFS AND WRF-NMM GO QUICKLY THEIR SEPARATE WAYS WITH THE WRF-NMM
SOLUTION MUCH SLOWER THAN ANY OF THE OTHER MODELS. BASED ON COLLAB
WITH HPC AND THE WRF-NMM ALREADY TOO SLOW, THE TENDENCY FOR NEG TILT
SYSTEMS TO BE FASTER, THIS FCST PACKAGE SIDES CLOSER TO THE GFS.
THROUGH THIS EVENING WRT TO SEVERE WEATHER FIRST ITS ANOTHER MUDDLED
SW FLOW EVENT. WE FIND THE H8 MOISTURE AXIS SOUTHWEST OF THE THERMAL
RIDGE. UPWIND 500MB TEMPS ARE NOT FCST TO DROP THAT MUCH. WE HAVE
THE ENTRANCE REGION OF THE H2.5 JET APPROACHING THE REGION. BUT WE
ALSO HAVE CONVECTION POPPING SW OF OUR CWA THAT WILL START SPEWING
CIRRUS OUR WAY. THE FAR NW HALF OF OUR CWA IS TOO EMBEDDED WITH
CLOUDINESS TO BELIEVE THAT MUCH SVR WEATHER CAN OCCUR. THIS IS GOOD
BECAUSE THE LATEST GFS FCST AND OBSERVED 0-3KM SR HELICITY VALUES
ARE HIGHEST HERE. THE DECENT MID LVL LAPSE RATES AND LLVL WAA IS
EXITING THE NERN PART OF OUR CWA. THIS LEAVES THE SERN HALF OF OUR
CWA IN A PULSE SVR TYPE ENVIRONMENT ESPECIALLY THE LATER INTO THIS
AFTERNOON WE GO. SFC BASED CAPES ARE ABOUT 2500J, SO TSRAS HAVE
STARTED TO POP AND GIVEN THE INSTABILITY MORE SVR STORMS ARE
POSSIBLE. THE GREATEST SHEAR IS IN THE NORTHERN HALF OF NJ AND THE
QUESTION REMAINS CAN THESE STORMS EVOLVE INTO SUPERCELLS AS THIS IS
THE SPOT WHERE THE GREATEST POTENTIAL FOR THESE TYPE OF TSRAS OVER
THE NEXT COUPLE OF HOURS.
ONTO THE HEAVY RAIN POTENTIAL ONCE A TROF GOES NEGATIVE, IT BECOMES
A VERY EFFICIENT PCPN PRODUCER. THIS IS FAIRLY ANOMALOUS FOR JULY VS
NOVEMBER. THE GFS HAS BACKED AWAY CONSIDERABLY FROM ITS FORECAST
LLVL JET FROM PREVIOUS RUNS, FORMING IT TOO LATE FOR US. MEANWHILE
THE WRF-NMM PRODUCES COPIOUS AMOUNTS OF NON-CONVECTIVE RAIN. THE GFS
IF ANY TENDENCY SOMETIMES IS TOO EAST WITH HVY RAIN BANDS, SO
THINKING THE SECOND PRONGED APPROACH MIGHT BE TOO FAR EAST, OR TO
PUT IT ANOTHER WAY CONFIDENCE IS NOT HIGH ENOUGH TO BELIEVE THAT
WILL MISS US TO THE EAST GIVEN THE LOCATION OF THE H2.5 JET. THE
DECREASE IN LLVL WINDS REDUCES THE CHANCES OF BACKWARD PROPAGATING
TSRAS. NEVERTHELESS TRAINING IS LIKELY GIVEN THE SLOW EWD
PROPAGATION OF PCPN BANDS BEFORE THE TROF GOES NEGATIVE TILT. THIS
WOULD FAVOR IF ONE WOULD CALL IT THAT OUR PA CWA AS THE MOST LIKELY
AREA TO SEE THE HEAVIEST RAIN AND TRAINING, ANOTHER AS MY COLLEAGUE
HAS SAID FALL LINE EVENT?
BY THE WAY ITS BEEN SO DRY FOR SO LONG AND THE NYC RESERVOIRS ARE
WELL BELOW CAPACITY THAT IS MORE A SMALLER STREAM, FASTER RESPONDING
CONCERN THAN MAIN STEM RIVERS.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
CHANGE FROM PREVIOUS PACKAGE WAS TO END THE FFA A BIT SOONER AS THE
GFS HAS THE HEAVIEST RAIN OVER BY NOON AND THE CAN RGEM GOES AS FAR
AS HAVE ALL RAIN DONE BEFORE 8 AM. THE WRF-NMM APPEARS TO REMAIN THE
SLOWEST OUTLIER AND MOST NEGATIVE TILT PCPN EVENTS DO NOT DRAG. BY
THE TIME THE HEAVY PRECIP BAND REACHES NJ AND DE, THE TROF SHOULD BE
NEGATIVE. WHILE THE PRECIP SHOULD BE HEAVY, IT SHOULD NOT HAVE THE
LAGGING LOOK THAT THE WRF-NMM HAS. THERE ARE STILL SOME SHORT WAVES
ROTATING THROUGH AND WE DID NOT WANT TO END ALL CHANCES PRIOR TO
NOON. GFS MOS MAX TEMPS LOOK BETTER AS WE ARE EXPECTING SOME
SUNSHINE TO RETURN DURG THE AFTN, ESP SWRN ZONES.
SKIES SHOULD CLEAR ALL AREAS BY THURSDAY NIGHT AND PENDING THE
AMOUNT OF PCPN THAT DOES FALL, SOME PATCHY FOG MIGHT BE NEEDED TO BE
ADDED IN THE ZONES. THERE ARE SOME SHORT WAVES FCST TO MOVE THROUGH
OUR CWA ON FRIDAY, BUT HEIGHTS ARE FCST TO AND FCST SOUNDINGS LOOKED
CAP. WE WILL CONTINUE THE DRY FORECAST. ASSUMING WE GET THE HEAVY
RAIN, MORE ENERGY SHOULD GO TOWARD EVAPORATING THE WATER VS HEATING
THE GROUND AND WE SUSPECT GFS MOS MAY BE TOO WARM FOR THIS REASON IF
EVERYTHING GOES ACCORDING TO PLAN.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MORE PRECIPITATION CHANCES ARE IN THE OFFING AS WELL AS TEMPS THAT
SHOULD AVERAGE CLOSE TO NORMAL AS THE GENERAL LONG WAVE PATTERN WILL
SUPPORT TROFFING OVER THE EASTERN CONUS. THERE IS A LARGER THAN
USUAL MODEL SPREAD WITH RESPECT TO TIMING AND WE GET INTO SOME
PROBABLY SPURIOUS CONVECTIVE FEEDBACK SYSTEMS TOWARD THE END OF THE
PERIOD. SO WHILE CONFIDENCE IS HIGH ABOUT THE PATTERN EVOLVING, ITS
NOT AS HIGH WRT TO THE INDIVIDUAL DAILY DETAILS.
GREATEST CONFIDENCE AS WELL AS BEST MODEL CONSENSUS IS FOR
PRECIPITATION CHANCES WITH THE NEXT COLD FRONT LATER ON SATURDAY
INTO SATURDAY NIGHT AND SUNDAY. WE WILL CARRY THE HIGHEST POPS OF
THE EXTENDED PERIOD WITH THIS SYSTEM. COULD BE ANOTHER CHAMBER OF
COMMERCE ADJUSTMENT (LIKE TODAY) FOR SHORE AND SERN CWA AREAS
SATURDAY AS THE FRONT WILL BE FAIRLY FAR TO THE WEST. FOR NOW WE
ADJUSTED THE POP GRADIENT TO REFLECT THIS WITH THE HIGHEST POPS FAR
NW AND LOWEST SE.
SUNDAYS PCPN CHANCES COULD BE ONE OF THOSE RIGHT FOR THE WRONG
REASONS EVENTS OCCURRING EITHER BECAUSE THE FRONT WILL BE SLOWER OR
FROM SHORT WAVES PASSING THROUGH THE CYCLONIC FLOW ALOFT. FOR THE
REST OF THE EXTENDED THERE IS REDUCED CONFIDENCE AS TO HOW FAR SOUTH
THE FRONT WILL BE ABLE TO GET AND HOW WAVES ALONG THE FRONT OR JUST
SHORT WAVES IN THE CYCLONIC FLOW ALOFT WILL AFFECT US. THERE IS ALSO
A BIG TIMING DIFFERENCE ALONG THE NORTHERN TIER OF THE CONUS BETWEEN
THE ECMWF AND OTHER MODELS THAT HOPEFULLY WILL BE NARROWED IN THE
DAYS TO COME. WE DID NOT DIFFER MUCH WITH MOS GUIDANCE BEYOND
SATURDAY AND THE ECMWF LOOKS LIKE IT STILL HAS ITS WARM BIAS OVER
OUR CWA INTACT.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS ARE DEVELOPING ACROSS PARTS OF THE AREA
THIS AFTERNOON, AHEAD OF AN EXTENSIVE AREA OF RAIN THAT IS IN OUR
WESTERN PORTIONS OF THE CWA. THESE SHOWERS AND THUNDERSTORMS WILL
LAST THROUGH THE EVENING, AND THE RAIN WILL CONTINUE TO MOVE
EASTWARD AND REMAIN MOST OF THE NIGHT UNTIL THE FRONT PASSES THROUGH
TOWARD MORNING THE SHOWERS SHOULD THEN TAPER OFF AS WE GO THROUGH
THE DAY TOMORROW. THE VSBYS AND CIGS WILL LIKELY COME DOWN TO MVFR
ONCE THE RAIN BEGINS IN ALL AREAS THIS EVENING AND REMAIN SO THROUGH
MOST OF THE NIGHT. WINDS WILL BE TRICKY THIS EVENING DUE TO THE
FRONTAL BOUNDARY THAT IS DRAPED ACROSS THE AREA, AS WELL AS THE
DEVELOPING THUNDERSTORMS AS THEY COULD PRODUCE SOME OUTFLOW
BOUNDARIES ACROSS THE AREA. THE BOUNDARY IS SLOWLY MOVING NORTHWARD,
AND AS IT DOES SO, THE WINDS WILL SLOWLY VEER BACK TO MORE OF A
SOUTHERLY DIRECTION. HAVE DECIDED TO KEEP EVERYONE SOUTHEASTERLY
THROUGH MUCH OF THE EVENING, THEN SOUTHWESTERLY OVERNIGHT. AFTER THE
FRONT PASSES THROUGH TOMORROW, WINDS WILL LIKELY GO WESTERLY.
OUTLOOK...SHOWERS AND TSTMS SHOULD END BY LATE IN THE DAY ON
THURSDAY AND WE SHOULD SEE FAIR CONDITIONS THROUGH FRIDAY. THERE MAY
BE A CHANCE OF SHOWERS AND THUNDERSTORMS AS WE GO INTO THE WEEKEND,
WHICH COULD LOWER CIGS AND VSBYS IF THEY OCCUR.
&&
.MARINE...
EVEN THOUGH THE BUOYS ARE NOT REACHING SMALL CRAFT CRITERIA AT THIS
MOMENT, THE WINDS ARE BEGINNING TO INCREASE AND SHOULD CONTINUE
THROUGH THE EVENING. A GENERAL SOUTHERLY TO SOUTHWESTERLY FLOW
SHOULD REMAIN ACROSS THE WATERS OVER THE NEXT SEVERAL DAYS. SEAS
SHOULD INCREASE TONIGHT, AND LAST THROUGH THE DAY ON THURSDAY, AND
BEGIN TO SLACK THURSDAY NIGHT INTO FRIDAY. THEREFORE, WE WILL EXTEND
THE SMALL CRAFT ADVISORY THROUGH THE DAY ON THURSDAY. AN APPROACHING
FRONTAL SYSTEM WILL BRING SHOWERS AND TSTMS TO THE AREA THROUGH
OVERNIGHT TONIGHT AND LAST THROUGH THE DAY ON THURSDAY WITH LOCALLY
GUSTY WINDS AND VERY HEAVY RAINFALL. HIGH PRESSURE IS FORECAST TO
BUILD ACROSS THE AREA FRIDAY AND THEN MOVE OFFSHORE THIS WEEKEND,
BEFORE A COLD FRONT MOVES THROUGH THE AREA ON SUNDAY. THEREFORE,
SHOWERS AND THUNDERSTORMS ARE POSSIBLE FOR SATURDAY INTO SUNDAY.
WINDS AND WAVES MAY INCREASE SLIGHTLY AS THIS FRONT MOVES THROUGH
THE AREA, BUT IT IS HARD TO SAY AT THIS TIME IF THEY WILL REACH
SMALL CRAFT CRITERIA AT THIS POINT OR NOT.
&&
.HYDROLOGY...
THE FLASH FLOOD WATCH REMAINS IN EFFECT. THE OPERATIONAL NAM GIVES
OUR CWA UP TO 8 INCHES WHILE THE LATEST GFS HAS 1 TO 3 INCHES. AS A
BASINWIDE AVERAGE THE GFS LOOKS GOOD, THE NAM IS JUST TOO SLOW WITH
FRONT AND HAS OVER HALF OF THE PCPN FALLING AS NON-CONVECTIVE. THE
CAN RGEM WHICH IS NEVER SHY ABOUT CONVECTIVE PCPN IS IN THE GFS
CAMP. WITH PWATS APPROACHING 2 INCHES WOULDNT BE SHOCKED TO SEE
SOME 4 TO 6 INCH EVENT TOTAL AMOUNTS, BUT THIS WOULD BE THE
EXCEPTION AND NOT THE WIDESPREAD RULE AS THE NAM IS DEPICTING. GIVEN
THE NEG TILT OF THE TROF AND THE FASTER TIMING OF THE PCPN ENDED, WE
SCALED BACK THE TIME OF THE FFA. ITS CONCEIVABLE THAT MOST OF THE
HEAVY RAIN COULD BE DONE BEFORE MORNING, BUT RUN-OFF PROBLEMS WILL
LIKELY PERSIST INTO THU DAY. THIS AGAIN IS MORE A SMALLER STREAM
THAN MAIN STEM PROBLEM EXPECTED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR PAZ054-055-
060>062-067>071.
NJ...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NJZ001-007>010-
012>027.
DE...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR DEZ001>004.
MD...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR MDZ008-012-015-
019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ431.
&&
SYNOPSIS...GIGI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...GIGI
AVIATION...ROBERTSON
MARINE...ROBERTSON
HYDROLOGY...GIGIHazardous weather outlook, Jul 23, 3:27 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 327 PM EDT WED JUL 23 2008 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ067>071- 241930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 327 PM EDT WED JUL 23 2008 ...SEVERE THUNDERSTORM WATCH 738 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ054-055-060>062-241930- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 327 PM EDT WED JUL 23 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450>455-241930- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 327 PM EDT WED JUL 23 2008 ...SEVERE THUNDERSTORM WATCH 738 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ431-241930- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 327 PM EDT WED JUL 23 2008 ...SEVERE THUNDERSTORM WATCH 738 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-241930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 327 PM EDT WED JUL 23 2008 ...SEVERE THUNDERSTORM WATCH 738 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 3:02 AM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 23, 3:51 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 25 hr |
| Jul 23, 2:44 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 46 min |
| Jul 23, 2:55 PM EDT | Severe Thunderstorm Warning | PHI | Mercer | 35 min |
| Jul 23, 2:58 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 47 min |
| Jul 23, 3:26 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Somerset | 64 min |
| Jul 23, 3:30 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 60 min |
| Jul 23, 4:03 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Morris, Somerset | 57 min |
| Jul 23, 4:09 PM EDT | Tornado Warning | PHI | Middlesex, Somerset | 36 min |
| Jul 23, 5:03 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Somerset | 57 min |
| Jul 23, 5:13 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Somerset | 62 min |
| Jul 23, 7:00 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 60 min |
| Jul 23, 7:10 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Morris, Somerset | 35 min |
| Jul 23, 7:48 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 57 min |
Nearby
Areal Flood Warnings in New Jersey, 2008Every areal flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.